MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW ANCHORAGE 3.5MM / L14MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW ANCHORAGE 3.5MM / L14MM; PLATE, FIXATION, BONE
Model Number PLSL3514
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded by hospital.
 
Event or Problem Description
It was reported that the two locking screws did not lock into the plate holes.

Brand Name
LOCKING SCREW ANCHORAGE 3.5MM / L14MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12391377
Report Number0008031020-2021-00391
Device Sequence Number3601938
Product Code HRS
UDI-Device Identifier07613252262343
UDI-Public07613252262343
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLSL3514
Device Catalogue NumberPLSL3514
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1